×

Found 1,676 Documents (Results 1–100)

100
MathJax

Singularly perturbed boundary value problems. A functional analytic approach. (English) Zbl 1481.35005

Cham: Springer (ISBN 978-3-030-76258-2/hbk; 978-3-030-76259-9/ebook). xvi, 672 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Bifurcations of self-oscillatory solutions to a nonlinear parabolic equation with a rotating spatial argument and time delay. (English. Russian original) Zbl 1462.35055

Comput. Math. Math. Phys. 61, No. 3, 403-423 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 3, 428-449 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Generalized Sobolev-Morrey estimates for hypoelliptic operators on homogeneous groups. (English) Zbl 1461.35109

PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software